Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Nonoscillation properties of a nonlinear differential equation

Author: Michael E. Hammett
Journal: Proc. Amer. Math. Soc. 30 (1971), 92-96
MSC: Primary 34.42
MathSciNet review: 0279384
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions are given for the approach to zero of all nonoscillatory solutions of $ (p(t)x')' + q(t)g(x) = f(t)$. The conditions are related to an oscillation theorem of N. P. Bhatia concerning the equation $ (p(t)x')' + q(t)g(x) = 0$.

References [Enhancements On Off] (What's this?)

  • [1] Nam P. Bhatia, Some oscillation theorems for second order differential equations, J. Math. Anal. Appl. 15 (1966), 442-446. MR 34 #3017. MR 0203164 (34:3017)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42

Additional Information

Keywords: Oscillatory, nonoscillatory, nonlinear, differential equation, solution, monotonic, approach zero
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society